MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Catalog Number FNT510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 02/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a periimplantitis at tooth sites #44-46.Implants were removed.There was no impact to the patient according to per.
 
Additional Manufacturer Narrative
Zimvie complaint number : (b)(4).A2: age at time of event unknown / not provided, a3: gender unknown / not provided, a4: patient weight unknown / not provided, d10: concomitant medical product and therapy dates: (b)(6), 3i t3 short external hex parallel walled implant, 6mm(d) x 6mm(l), lot number: (b)(6).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.

Brand Name
FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18921364
Report Number0001038806-2024-00477
Device Sequence Number7683176
Product Code DZE
UDI-Device Identifier00844868003373
UDI-Public(01)00844868003373(17)220713(10)2017070329
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/12/2022
Device Catalogue NumberFNT510
Device Lot Number2017070329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic